In 2020, the first edition of the IWA Digital Water Summit will take place under the tagline “Join the transformation journey” designed to be the reference in digitalisation for the global water sector. The Summit has a focus on business and industry, while technology providers and water utilities will be some of the key participants that will discuss and shape the agenda of the Summit. The programme includes plenary sessions, interactive discussions, side events, exhibition, technical visits, and social events. See the programme themes overview below.

THEMES

1 DECEMBER. DAY 1. ENVIRONMENT AND GLOBAL CHALLENGES

  • Water Resourcese.g. Combining IoT devices with satellite imagery for long term water resource management; circular economy including water reuse; wastewater management with digital tools.
  • Catchment Managemente.g. Remote sensing (both for water and wastewater); Drones and automated monitoring, including use of aircraft and submarines.
  • Risk management of digitalisation of water and wastewater servicese.g. How to protect your investment; cyber security considerations; how can we work towards a single robust framework to benefit all users.

2 DECEMBER. DAY 2. OPERATIONS (SYSTEMS)

  • Digital Workforce e.g. Skill sets required and how will the workforce will need to change; Business cultural change required to embrace digital water.
  • Digital Control Centree.g. digital twins including management twin, operational twin and performance twin; what does a fully automated utility look like?; what is the current experience of utilities around digital control?
  • Data and data managemente.g. Using digital architecture to develop inter-operable systems and ensure data aggregation at the most cost effective level; Managing data across the whole cycle from obtaining, validating, storing and processing useful information.
  • Asset managementmanagement of data infrastructure; event management (e.g. how to manage cloudbursts) and use of digital tools.

3 DECEMBER. DAY 3. PARTNERSHIPS & CUSTOMER SERVICES

  • Customer Servicese.g. Digital citizens and bespoke customer offerings; beyond monitoring to customer education, awareness and engagement; Ethics and data use.
  • Investing in Digital Watere.g. Emerging technologies; Justifying the return on investment and accelerating internal buy-in; digital strategy for optimizing the investment in digital water.
  • Partnerships for successe.g. Supply chain integration – approaches and benefits; How to become a prosumer utility; Partnerships that can drive innovation.
PROGRAMME SCHEDULE
30 NOV – MONDAY
1 DEC – TUESDAY 2 DEC – WEDNESDAY 3 DEC – THURSDAY
Environment and Global Challenges Operations (systems) Partnerships and Customer Services
08.00 – 18.00 Conference room and Exhibition Hall assembly Registration
09.00 – 09.30 Opening ceremony Keynote session
(30 minutes)
Vikki Williams
Arup
09.30 – 10.00 Keynote session
(30 minutes)
Asset management
(90 mins)
Customer Services
(90 mins)
10.00 – 10.30 Water Resources
(60 mins)
10.30 – 11.00
11.00 – 11.30 Morning break
11.30 – 12.00 Innohub (3×10 mins) +
Matchmaking + Networking
Innohub (3×10 mins) +
Matchmaking + Networking
Innohub (3×10 mins) +
Matchmaking + Networking
12.00 – 12.30 Catchment Management
(90 mins)
Data and data management
(90 mins)
Investing in Digital Water
(90 mins)
12.30 – 13.00
13.00 – 13.30
13.30 – 14.00 Lunch
14.00 – 14.30
14.30 – 15.00 Registration and Exhibition assembly (exhibitors) Innohub (3×10 mins) +
Matchmaking + Networking
Innohub (3×10 mins) +
Matchmaking + Networking
Innohub (3×10 mins) +
Matchmaking + Networking
15.00 – 15.30 Technical Visits* Keynote session
(30 minutes)
Paul Siemers
Melbourne Water
Michael Bednar-Brandt
Oracle
15.30 – 16.00   Risk management of digitalisation of water and wastewater services (6o mins) – Interactive Session Digital Workforce (60 mins) – Interactive session Partnerships for success (60 mins) – Interactive session
16.00 – 16.30
16.30 – 17.00 Afternoon break
17.00 – 17.30 Innohub (3×10 mins) +
Matchmaking + Networking
Digital Control Centre (60 mins) – Interactive session Innohub (3×10 mins) +
Matchmaking + Networking
17.30 – 18.00
18.00 – 20:00 Welcome Reception*
20.00 – 00.00 Gala Dinner*

* It is necessary to be registered to be attend. If you would like to book your place, you have to do by the registration form.

Join us in...! See you in Bilbao